Asthalin AX Syrup

Contains :

Ambroxol (30mg/5ml) + Levosalbutamol (1mg/5ml) + Guaifenesin (50mg/5ml)

MRP  ₹

86.51

100 ml in 1 bottle

Manufacturer :

Cipla Ltd

Uses :

Cough with mucus

How It Work?

Asthalin AX Syrup is a combination of three medicines: Ambroxol, Levosalbutamol and Guaifenesin, which relieves cough with mucus. Ambroxol is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Levosalbutamol is a bronchodilator. It works by relaxing the muscles in the airways and widens airways. Guaifenesin is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways. Together, they make breathing easier.

Description

Asthalin AX Syrup is a combination medicine used in the treatment of cough with mucus. It thins mucus in the nose, windpipe and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.

Asthalin AX Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, diarrhea, stomach pain, vomiting, muscle cramp, headache, skin rash, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander